Edge irregularity strength of certain families of comb graph

Zhang X., Cancan M., Nadeem M. F. , Imran M.

Proyecciones, vol.39, no.4, pp.787-797, 2020 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 4
  • Publication Date: 2020
  • Doi Number: 10.22199/issn.0717-6279-2020-04-0049
  • Journal Name: Proyecciones
  • Journal Indexes: Scopus, Academic Search Premier, Fuente Academica Plus, zbMATH, DIALNET
  • Page Numbers: pp.787-797
  • Keywords: Comb graphs, Edge irregularity strength, Irregularity strength, Lrregular assignment
  • Van Yüzüncü Yıl University Affiliated: Yes


© 2020 Xiujun Zhang, Murat Cancan, Muhammad Faisal Nadeem, and Muhammad Imran.Edge irregular mapping or vertex mapping h: V (U)-→ l, 2, 3, 4,..., s is a mapping of vertices in such a way that all edges have distinct weights. We evaluate weight of any edge by using equation wth(cd) = h(c)+h(d), \∀c, d∈ V (U) and \∀cd ∈ E(U). Edge irregularity strength denoted by es(U) is a minimum positive integer use to label vertices to form edge irregular labeling. In this paper, we find exact value of edge irregularity strength of different families of comb graph.